# SDR AALA202505237890

- Difficulty date: May 9, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 67,783 hours, 28,305 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Delaminated
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AREA BELOW RIGHT HAND WHEEL WELL AFT BULKHEAD HAS DELAMINATED STRUCTURE PLIES. APPLIED PERMANENT REPAIR ON THE AREA BELOW THE RIGHT HAND WHEEL WELL AFT BULKHEAD. PER B737NG SRM 53-60-71-2R-1.
